Alert archive / Texas / Tornado Warnings in 2007
Tornado Warning 45, NWS Fort Worth, TX
NWS Fort Worth, TX issued this tornado warning at Sep 5, 2007, 7:32 AM CDT for Navarro County, Texas. It was in force for 28 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Sep 5, 2007, 7:32 AM CDT (12:32 UTC)
- Expired
- Sep 5, 2007, 8:00 AM CDT
- In force
- 28 min
- Issued by
- NWS Fort Worth, TX
- Area
- Counties, with a storm outline in the text
County Navarro County, TX
The radar
The Dallas/Ft Worth radar (KFWS), 113 km from the middle of the area, began a volume at 12:35 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Fort Worth, TX (KFWD), launched 12:00Z, 0.5 hours before the alert went out and 135 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 151 J/kg
- Mixed-layer CIN
- -39 J/kg
- Mixed-layer LCL
- 553 m above ground
- 0-6 km bulk shear
- 28 kt
- 0-1 km storm-relative helicity
- 34 m²/s²
- 0-3 km storm-relative helicity
- 113 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
000 WFUS54 KFWD 051232 TORFWD TXC349-051300- /O.NEW.KFWD.TO.W.0045.070905T1232Z-070905T1300Z/ BULLETIN - EAS ACTIVATION REQUESTED TORNADO WARNING NATIONAL WEATHER SERVICE FORT WORTH TX 732 AM CDT WED SEP 5 2007 THE NATIONAL WEATHER SERVICE IN FORT WORTH HAS ISSUED A * TORNADO WARNING FOR... SOUTH CENTRAL NAVARRO COUNTY IN NORTH CENTRAL TEXAS... * UNTIL 800 AM CDT * AT 732 AM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A DEVELOPING TORNADO 11 MILES SOUTHWEST OF RICHLAND...OR ABOUT 8 MILES NORTH OF MEXIA...MOVING NORTHEAST AT 20 MPH. * THE TORNADO WILL BE NEAR... RICHLAND BY 755 AM CDT... TAKE COVER IN A BASEMENT...OR ON THE LOWEST FLOOR OF YOUR HOME IN AN INTERIOR CLOSET OR BATHROOM. USE BLANKETS OR PILLOWS FOR COVER. LAT...LON 3180 9658 3177 9651 3185 9632 3194 9642 $$
1 follow-up statement
000 WWUS54 KFWD 051241 SVSFWD SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE FORT WORTH TX 741 AM CDT WED SEP 5 2007 TXC349-051300- /O.CON.KFWD.TO.W.0045.000000T0000Z-070905T1300Z/ NAVARRO TX- 741 AM CDT WED SEP 5 2007 ...A TORNADO WARNING REMAINS IN EFFECT UNTIL 800 AM CDT FOR SOUTH CENTRAL NAVARRO COUNTY... AT 741 AM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A DEVELOPING TORNADO. THIS TORNADO WAS LOCATED OVER EXTREME SOUTH CENTRAL NAVARRO COUNTY...OR ABOUT 10 MILES NORTH OF MEXIA...MOVING NORTHEAST AT 20 MPH. TAKE COVER IN A BASEMENT...OR ON THE LOWEST FLOOR OF YOUR HOME IN AN INTERIOR CLOSET OR BATHROOM. USE BLANKETS OR PILLOWS FOR COVER. LAT...LON 3184 9651 3181 9648 3190 9632 3195 9638 $$
What forecasters said that day
The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Fort Worth, TX wrote its last area forecast discussion before this tornado warning went out at Sep 5, 3:29 AM CDT, 4 hours 3 minutes earlier.
Area forecast discussion, Sep 5, 3:29 AM CDT, 4 hours 3 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE FORT WORTH TX 329 AM CDT WED SEP 5 2007 .DISCUSSION... THE UPPER LEVEL TROUGH WILL BE LIFTING OUT TODAY. EARLY MORNING POPS WILL REMAIN HIGH AS ACTIVITY SLIDES NORTHEAST WITH THE UPPER SUPPORT AND TAPERS OFF WEST TO EAST FROM LATE MORNING ON. WILL LINGER SLIGHT CHANCE POPS OVER THE EASTERN COUNTIES OVERNIGHT. MOISTURE FROM HENRIETTE WILL MOVE THROUGH NORTHWEST MEXICO AND SPREAD ACROSS WEST TEXAS AND OKLAHOMA THURSDAY AND FRIDAY AS IT MERGES INTO THE WESTERLIES. THIS WILL KEEP OUR SKIES MOSTLY CLOUDY INTO THE WEEKEND AND WILL LIKELY RESULT IN SCATTERED CONVECTION ALONG THE RED RIVER FRIDAY AS A WEAK COLD FRONT NEARS. SOME OF THIS MOISTURE WILL LINGER OVER THE REGION INTO NEXT WEEK...THUS WILL KEEP LOW CHANCE POPS GOING OVER THE WEEKEND AND INTO NEXT WEEK FOR MAINLY AFTERNOON CONVECTION. THE WEAK COLD FRONT SHOULD PUSH SOUTH OF THE RED RIVER THIS SATURDAY AND MAY EVENTUALLY WORK DOWN INTO THE I-20/30 CORRIDOR EARLY SUNDAY THEN LIFT OUT SUNDAY EVENING. NEWEST MODEL RUNS SHOW THAT RIDGING ALOFT WILL DOMINATE OVER THE REGION FIRST OF NEXT WEEK. WE EXPECT NEAR NORMAL TEMPERATURES MONDAY AND TUESDAY WITH LITTLE MORE THAN A SLIGHT CHANCE OF AFTERNOON CONVECTION. && .PRELIMINARY POINT TEMPS/POPS... DALLAS-FT. WORTH, TX 83 75 92 77 94 / 100 10 20 10 40 WACO, TX 85 75 92 77 92 / 90 10 20 10 10 PARIS, TX 80 72 91 73 91 / 100 20 40 10 40 DENTON, TX 84 75 92 75 95 / 100 10 20 10 40 MCKINNEY, TX 82 73 91 75 92 / 100 10 20 10 40 DALLAS, TX 83 75 91 76 93 / 100 10 20 10 30 TERRELL, TX 82 73 90 76 92 / 100 10 30 10 30 CORSICANA, TX 84 74 91 75 92 / 90 10 20 10 20 TEMPLE, TX 86 74 91 75 92 / 60 10 20 10 10 && .FWD WATCHES/WARNINGS/ADVISORIES... NONE. && 58/75
Hazardous weather outlook, Sep 5, 5:12 AM CDT, 2 hours 20 minutes before
HAZARDOUS WEATHER OUTLOOK FOR NORTH TEXAS NATIONAL WEATHER SERVICE FORT WORTH TX 512 AM CDT WED SEP 5 2007 TXZ091>095-100>107-115>123-129>135-141>148-156>162-174-175-061000- ANDERSON-BELL-BOSQUE-COLLIN-COMANCHE-COOKE-CORYELL-DALLAS-DELTA- DENTON-EASTLAND-ELLIS-ERATH-FALLS-FANNIN-FREESTONE-GRAYSON-HAMILTON- HENDERSON-HILL-HOOD-HOPKINS-HUNT-JACK-JOHNSON-KAUFMAN-LAMAR-LAMPASAS- LEON-LIMESTONE-MCLENNAN-MILAM-MILLS-MONTAGUE-NAVARRO-PALO PINTO- PARKER-RAINS-ROBERTSON-ROCKWALL-SOMERVELL-STEPHENS-TARRANT-VAN ZANDT- WISE-YOUNG- 512 AM CDT WED SEP 5 2007 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH TEXAS. .DAY ONE... ISOLATED THUNDERSTORMS AND LOCALIZED MINOR FLOODING ARE POSSIBLE THROUGH THIS AFTERNOON. NO SEVERE THUNDERSTORMS ARE EXPECTED TODAY OR TONIGHT. .DAYS TWO THROUGH SEVEN... THERE IS A CHANCE FOR THUNDERSTORMS DAILY THROUGH TUESDAY. THE POTENTIAL FOR SEVERE THUNDERSTORMS DURING THIS TIME PERIOD IS LOW. .SPOTTER INFORMATION STATEMENT... ISOLATED SPOTTER ACTIVATION MAY BE REQUESTED FOR FLOODING POTENTIAL THROUGH THIS AFTERNOON.
In the hours before
Local storm report, Sep 5, 6:18 AM CDT, 1 hour 14 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FORT WORTH TX
618 AM CDT WED SEP 05 2007
..TIME.. ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE.. ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0545 AM FLASH FLOOD CLEBURNE 32.35N 97.41W
09/05/2007 JOHNSON TX LAW ENFORCEMENT
HWY 171 IN CLEBURNE COVERED WITH WATER...IMPASSABLE IN
PLACES. MANY OF THE CITIES LOW WATER CROSSINGS ARE
CLOSED.Local storm report, Sep 5, 7:14 AM CDT, 18 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FORT WORTH TX
714 AM CDT WED SEP 05 2007
..TIME.. ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE.. ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0650 AM FLASH FLOOD 5 N VENUS 32.50N 97.10W
09/05/2007 JOHNSON TX EMERGENCY MNGR
HIGH WATER RESCUE ON HWY 287 SOUTH OF MANSFIELD IN
JOHNSON COUNTYThe office that day
Everything else NWS Fort Worth, TX issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Sep 5, 6:07 AM CDT | River Flood Warning | FWD | Coryell | 4 hr |
| Sep 5, 6:31 AM CDT | Flash Flood Warning | FWD | Johnson | 119 min |
| Sep 5, 7:18 AM CDT | Flash Flood Warning | FWD | Tarrant | 117 min |
| Sep 5, 7:21 AM CDT | Flash Flood Warning | FWD | Ellis | 3 hr |
| Sep 5, 7:46 AM CDT | Flash Flood Warning | FWD | Bosque, Coryell, Hill, McLennan | 3 hr |
| Sep 5, 7:46 AM CDT | Tornado Warning | FWD | Freestone | 29 min |
| Sep 5, 7:57 AM CDT | Tornado Warning | FWD | Navarro | 33 min |
| Sep 5, 8:05 AM CDT | Flash Flood Warning | FWD | Navarro | 3 hr |
| Sep 5, 8:38 AM CDT | Special Weather Statement | FWD | Henderson | 37 min |
| Sep 5, 8:40 AM CDT | Special Weather Statement | FWD | McLennan | 35 min |
| Sep 5, 8:49 AM CDT | River Flood Warning | FWD | Navarro | 72 hr |
| Sep 5, 8:49 AM CDT | River Flood Warning | FWD | Dallas | 11 hr |
| Sep 5, 8:49 AM CDT | River Flood Warning | FWD | Henderson, Navarro | 3 days |
| Sep 5, 9:11 AM CDT | Flash Flood Warning | FWD | Henderson | 4 hr |
| Sep 5, 9:15 AM CDT | Special Weather Statement | FWD | McLennan | 30 min |
| Sep 5, 9:48 AM CDT | River Flood Warning | FWD | Hunt, Rockwall | 10 hr |
| Sep 5, 10:06 AM CDT | River Flood Warning | FWD | Coryell | 47 hr |
| Sep 5, 10:36 AM CDT | Special Weather Statement | FWD | Henderson | 24 min |
| Sep 5, 11:05 AM CDT | Special Weather Statement | FWD | Henderson | 25 min |
| Sep 5, 2:18 PM CDT | River Flood Warning | FWD | Coryell | 6 hr |
| Sep 5, 2:37 PM CDT | River Flood Warning | FWD | Bosque, McLennan | 6 hr |
| Sep 5, 2:41 PM CDT | River Flood Warning | FWD | Hamilton | 6 hr |
Nearby
Tornado Warnings in Texas, 2007Every tornado warning in 2007Tornadoes in 2007
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.